| Model Number |
N/A |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the app shutting down occurred.Data was evaluated and the allegation was confirmed.The probable cause was determined to be the app unexpectedly shutting off, of which the probable cause could not be determined.No injury or medical intervention was reported.